# SDR DALA2022121608161

- Difficulty date: December 14, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 29,055 hours, 11,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON FLOOR SUPPORT BS 500L BTW STRINGERS 25R TO 25L.   THE FLOOR SUPPORT WAS REPLACED IAW SRM 51-40-02-0G.
